# SDR 2022F00339

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: General aviation
- Aircraft: N119PS
- Make and model: Gulstm 200
- Aircraft serial: 009
- Aircraft time: 6,917 hours, 3,854 cycles
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Hydraulic Line
- Part number: 4AS7117102505
- Part serial: NA
- Condition: Leaking
- Location: Aft Bay
- Part time: 6,917 hours, 3,854 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

RH HYDRAULIC SYSTEM FAILURE IN FLIGHT.  CAS MESSAGES DISPLAYED INCLUDED R HYDR PRESS LOW, RH HYDR FLUID LOW,  AUX PUMP CAME ON, THEN ALSO SHOWED LOW PRESSURE AND FLUID.  AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A HIGH PRESSURE PIN HOLE LEAK IN A RH HYDRAULIC LINE.  TUBE ASSY ,HPRS PN : 4AS7117102-505
